# SDR SWAA2016040750660

- Difficulty date: April 5, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 16,860 hours, 9,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101733
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMER EXIT SIGN LOOSE.  R & R SIGN ASSEMBLY IAW MM.
